Has any correlation been shown (or link) between the onset of Peyronie’s and the use of any drugs, ie, Lipitor, Tricor, Rogaine?

< Back
You are here:
  • KB Home
  • Causes
  • Has any correlation been shown (or link) between the onset of Peyronie's and the use of any drugs, ie, Lipitor, Tricor, Rogaine?
Print

Dr. Mulhall answers: There is no convincing evidence that any medication (including the 3 mentioned in this question) is associated with the onset of Peyronie’s disease. Any medication that would be associated with Peyronie’s disease would either have be associated with a medical condition that was linked to Peyronie’s disease or itself would have to cause some alterations in the tunica albuginea and predispose the patient to this condition. Medications used in men with hypertension, diabetes may seem to be associated with Peyronie’s disease but in fact it is more likely that the underlying medical conditions are the root link. There has been a suggestion for example that beta-blockers (used for hypertension) may be associated with Peyronie’s disease but I would contend that the medical condition is the link and not the medication.

Previous Does PD cause sterilization?
Next Has there been determined to be a link between PD and other pelvic disorders, such as prostatitis, interstitial cystitis, or epididymitis? Is it possible that such disorders could lead to Peyronie’s or that one could lead to a false diagnosis of the other?
Table of Contents